# SDR FDEA202309251643

- Difficulty date: September 25, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300*
- Aircraft serial: 774
- Aircraft time: 36,601 hours, 20,649 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923820200
- Condition: Corroded
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK FOUND 2EA CORRODED BETWEEN FR73 - FR78, Y953 REPAIRED THE MDCC CORRODED SEAT TRACK  BETWEEN FR73 - FR78, Y953 PER SRMA300-600F   SRM53-10-16 FIG.201. THIS REPAIR IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
